American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Igor V. Evstigneev, Sergey A. Pirogov and Klaus R. Schenk-Hoppé. Linearization and local stability of random dynamical systems. Proc. Amer. Math. Soc. 139 (2011) 1061-1072. MR 2745656.
Abstract, references, and article information   
View Article: PDF

[2] Feng Cao and Jifa Jiang. On the global attractivity of monotone random dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 891-898. MR 2566555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia